# SDR SWAA2025092617330

- Difficulty date: September 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 70,607 hours, 42,074 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED.  R & R RT HORIZONTAL STAB FWD UPPER SLIDING SEAL. IAW AMM 53-31-31.
